# SDR ASAA2020102433406

- Difficulty date: October 24, 2020
- Submitted: October 26, 2020
- Operation: Air carrier
- Aircraft: N579AS
- Make and model: Boeing 737890
- Aircraft serial: 35187
- Aircraft time: 49,957 hours, 14,813 cycles
- System (JASC): 2822 · Fuel Boost Pump
- Part: Pump
- Part number: 607551005
- Part serial: 020736178
- Condition: Noisy
- Location: Fuel Boost
- Part time: 49,963 hours, 14,814 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

NR 1 FWD FUEL PUMP LOW PRESSURE LIGHT BLINKING.  GROUNDED-YES.  DISCONNECTED D72 AND RESET C/B P91 D1.  WITH NR 1 FWD PUMP ON, 115VAC CONSTANT ON ALL THREE PHASES B737-800 WDM 28-23-11.  PUMP INTERNAL CASE GROUND GOOD (.1 OHM) AND INSULATION >1M BETWEEN PINS 1, 2, 3 AND CASE GROUND 4, REF B737-800 AMM 28-22-00-760-802.  RECONNECTED D72, NR 1 FWD PUMP OPERATIONS NORMAL, BUT RECOMMEND REPLACEMENT DUE TO ABNORMAL CHATTERING NOISE DURING OPERATION.  REMOVED AND REPLACED NR 1 FWD BOOST PUMP, REF AMM 28-22-41-000-801 AND AMM 28-22-41-400-801.  OPERATIONS CHECK GOOD.
